# SDR DJFA2018111200001

- Difficulty date: October 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N333FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500034
- Aircraft time: 6,222 hours, 4,261 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Controller
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SWPS FAULT, PTRIM BKP FAIL, FLAP FAIL, SPOILTER FAULT CAS MESSAGES DURING FLIGHT. AIRCRAFT LANDED WITHOUT INCIDENT.  R&R #1 FCE. PERFORMED RIGGING. OPS CHECK GOOD.
